# SDR SCNA96115

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47923
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMBS1392
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TO TEST.  REPLACED EMERGENCY BATTERY PACK, OPS TEST NORMAL.
